# SDR UPS02239383

- Difficulty date: August 29, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 55,486 hours, 43,683 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Bs 285
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NOSE WHEEL WELL L/H SIDEWALL WEB HAS SUSPECT CRACK AROUND RIVETS @ B S 285, 3" ABOVE SILL     WEB REPAIRED IAW SRM 51-40-2 FIG 1
